Will it also give me more energy? I just recently lost my husband of 20 years and I have kids and grandchildren I would like to enjoy, but at this point I have to just fake it (don't get me wrong I love them dearly, but I just don't have the get up and go). I'm. Hoping this med will help me with this. I would greatly appreciate any feedback! Thanks very much!
Hi, jznkz! It won't in the sense of taking a stimulant medication, but by easing your loneliness, numbness, and depression it can help you back up to normal levels of happiness, energy, and emotional well-being.
Your mind and body just got hit with an overwhelming shock and you need time to heal. Celexa is an excellent antidepressant and it should help you through the coming months.
I'd like to offer my sincere condolences on your loss and wish you a speedy recovery. WCV
The grief will lighten up a bit with time. (I lost my mom a year ago) and believe me I know exactly what you mean when you say you have to"fake it". I don't know where I would be today if it weren't for my antidepressant, but I know it would not be a good place. You will get better with time. Time, and your Meds. Take it.
Dear jznkz, These are the sad phases of life we all have to face sooner or later ,I lost my wife after 25 years of marriage so I know what it is to feel losing a life partner, Yes I also went through the depression and anxiety phases and resorted to medicines prayers and counselling. But it is not the end of the world. Time is a great healer and the sooner you get back into doing the things you liked to do before your sad loss ,the better it is for you., so please take the medicine which helps you most and don't give up.All the best ,hugs flotsam22
If you aren't feeling somewhat better yet you will. Considering your situation you obviously need to heal which will take time but yes the medication you are on is one of the fastest working I've heard of and also from personal experience taking it. I wish you all the best and I understand what it's like to "fake it" with loved ones and that itself is very difficult to do but very strong at the same time. It will get better and there is a light at the end of the tunnel and I'm sure you will get there quickly. You will feel better, have more energy and start feeling like you don't have to fake it anymore.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 6 answers
Posted 16 Dec 2013 • 2 answers
Posted 24 Mar 2015 • 3 answers
I am just starting citalopram 20 mg today I have very bad anxiety and depression . will it help the?
Posted 22 Mar 2016 • 3 answers
Posted 20 Aug 2016 • 1 answer